MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) ENDURITY MRI; Implantable pulse generator, pacemaker (non-CRT)

ABBOTT MEDICAL (CRM-SYLMAR) ENDURITY MRI; Implantable pulse generator, pacemaker (non-CRT)
Model Number PM2172
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fatigue (1849); Heart Failure/Congestive Heart Failure (4446); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 04/20/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the pacemaker pacing rate was temporary reprogrammed for a surgery and after the operation was done, the device was returned back to original mode.It was alleged by a patient family member that the temporary change in pacing rate had induced acute heart failure, aggravated pleural effusion, and lead to deterioration of cardiac function and made the patient extremely weak.No further information was available.

Brand Name
ENDURITY MRI
Common Device Name
Implantable pulse generator, pacemaker (non-CRT)
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key25163688
Report Number2017865-2026-10007
Device Sequence Number12920192
Product Code LWP
UDI-Device Identifier05414734509602
UDI-Public(01)05414734509602(10)P000145784(17)231031
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P140033
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2023
Device Model NumberPM2172
Device Lot NumberP000145784
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2026
Initial Report FDA Received Date05/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown